Alert archive / Tennessee / River Flood Advisories in 2011

River Flood Advisory 50, NWS Nashville, TN

May 3, 2011Perry County, Tennessee

NWS Nashville, TN issued this river flood advisory at May 3, 2011, 11:25 AM CDT for Perry County, Tennessee. It was in force for 68 hr.

The area

The counties it named.

The facts

Issued
May 3, 2011, 11:25 AM CDT (16:25 UTC)
Expired
May 6, 2011, 7:00 AM CDT
In force
68 hr
Issued by
NWS Nashville, TN

County Perry County, TN

The river

Written for the forecast point Buffalo River near Lobelville (LBVT1). The gauge peaked at 12.28 ft at May 5, 2011, 12:00 AM CDT.

actionminormoderate101505/0305/0405/0505/0605/07
Action stage
10 ft
Minor stage
14 ft
Moderate stage
18 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03604400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at May 3, 11:25 AM CDT, 0 minutes earlier.

Area forecast discussion, May 3, 11:25 AM CDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
1125 AM CDT TUE MAY 3 2011

.UPDATE...
PCPN DEPARTING W-E. FLASH FLOOD WATCH CANCELLED NW MID TN. NO
WATCHES IN EFFECT. FLOOD WARNING REMAINS IN EFFECT FOR MONTGOMERY...
STEWART...HOUSTON...BENTON...AND HUMPHREYS COUNTIES UNTIL WED NGT.
MINOR TO MODERATE RIVER FLOODING CONTINUES TO BE A PROBLEM ALONG
THE TENNESSEE...CUMBERLAND..AND RED RIVERS AS WELL.

&&

.PREV DISCUSSION... /ISSUED 707 AM CDT TUE MAY 3 2011/

AVIATION...BNA/CSV...BROAD AREA OF RAIN MOVING ACROSS MIDDLE
TENNESSEE BEHIND A SLOW-MOVING COLD FRONT, WHICH IS CURRENTLY
SITTING ALONG THE CUMBERLAND PLATEAU. EXPECT LOW CIGS AND
RESTRICTED VSBY THIS MORNING AND INTO THE AFTERNOON, ESPECIALLY AT
CSV, WHERE IFR CONDITIONS MAY LAST INTO THE EVENING BEFORE SKIES
CLEAR. LOOK FOR RADIATIONAL COOLING TO DEVELOP AFTER MIDNIGHT,
WITH FOG POSSIBLE AT CSV AFTER 08Z.

PREV DISCUSSION... /ISSUED 419 AM CDT TUE MAY 3 2011/

UPDATE...UPDATED GRIDS AND ZFP TO SHOW A SIGNIFICANT COOLING
TREND OVER THE EAST THIS AFTERNOON, WITH TEMPERATURES TUMBLING
FROM THE LOWER 60S EARLY TODAY INTO THE UPPER 40S THIS AFTERNOON.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

04
Hazardous weather outlook, May 3, 5:00 AM CDT, 6 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
500 AM CDT TUE MAY 3 2011

TNZ005>011-022>034-056>066-075-077>080-093>095-041030-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
500 AM CDT TUE MAY 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT...

THERE IS A THREAT OF FLOODING FOR PARTS OF NORTHWEST MIDDLE
TENNESSEE THIS MORNING AS RAIN CONTINUES TO MOVE ACROSS THE AREA.
ELSEWHERE, PERIODS OF HEAVY RAINFALL MAY CREATE PONDING OF WATER
ON ROADWAYS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...

SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED
TO REPORT INCIDENTS OF FLOODING TO THE NATIONAL WEATHER SERVICE
IN NASHVILLE.

ROSE

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 7:24 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Hickman, Williamson36 min
May 2, 10:17 PM CDTFlash Flood WarningOHXBenton, Houston, Humphreys, Montgomery, Stewart12 hr
May 3, 6:56 AM CDTAreal Flood WarningOHXDavidson, Robertson, Sumner3 hr
May 3, 8:40 AM CDTRiver Flood AdvisoryOHXMontgomery, Robertson3 hr
May 3, 10:50 AM CDTAreal Flood WarningOHXBenton, Houston, Humphreys, Montgomery, Stewart48 hr
May 3, 11:16 AM CDTRiver Flood WarningOHXMontgomery23 hr
May 3, 11:16 AM CDTRiver Flood WarningOHXMontgomery, Robertson33 hr
May 3, 12:42 PM CDTRiver Flood WarningOHXBedford8 hr

Nearby

River Flood Advisories in Tennessee, 2011Every river flood advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.